skin-hair-icon
Hair fall problem
Hi doctor I am suffering from hair fall since last one year,after i moved here in Delhi,I have tried many oils and shampoos but nothing is working , I can also see bald patches now ,in front side of my head , please suggest some good medicines to stop hair fall and regrow my lost hair my hairs are also very dry and lifeless please help me ... my father has also hair fall problem and he is bald now, but his hair fall started after when he was 36 yrs old, mine too soon :-(
78 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from androgenic alopecia or which is also called as pattern baldness. The hairs start reducing in density at the crown (top) and also the hairline starts refeeding  from the front. This is usually progressive throughout life unless treated. The FDA approved treatment for this condition is minoxidil lotion and finesteride tablets. There is no other alternative. No oil or cream works will magically work because the hairs are getting miniaturised  and eventually disappearing due to the hormonal effects on the hair roots. Along with this, you can also consider platelet rich plasma therapy for faster results. Please consult me in private chat for prescription and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.